# SDR DALA2023082506928

- Difficulty date: August 7, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 138,209 hours, 20,311 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 2R DOOR ARM LIGHT SWITCH COVER MISSING. CORRECTIVE ACTION: INSTALLED NEW 2R DOOR ARM SWITCH INDICATOR LENS PER B767 CMM 25- 29-62. OPS CHECK NORMAL. OK FOR SVC. (4405079)
